# SDR WL7R20091019002

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: General aviation
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- System (JASC): 2564 · Life Raft
- Part: Firing Head
- Part number: A53077
- Part serial: 85666
- Condition: Damaged
- Location: Life Raft
- Component: Life Raft, Winslow
- Component part number: 1116FASL2301102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE INSPECTION OF LIFE RAFT LAST RETURNED TO SERVICE ON 10-10-2008, IT WAS DISCOVERED THAT THE BAYONET PROTECTIVE COVER REMAINED IN PLACE IN-BETWEEN THE FIRING HEAD AND CYLINDER HEAD OF THE LIFE RAFTS INFLATION SYS.
